Hi. I have been taking propranolol 80mg slow release also just started taking 10mg of Citalopram... this is day 7.I should have taken the dose up to 20mg on the 4th day but scared as i felt awful on the 4th day but my first good day yesterday still got that nasty edge of anxiety in the evening, shall I go up to 20mg as going away the weekend but scared I will feel like I did at the beginning or shall I leave it until I get back?
Hi, you are susceptible to side effects during the first 28 days/month. Anxiety is one of them. I've not heard of an increase being ordered within 4 days of starting Citalopram(?), but your doctor knows best. If you have concerns, please call your doctor to ask for advice... Sometimes, the side effects reduce when an increase is made. That is how i was affected.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Aug 2009 • 5 answers
Posted 11 Dec 2011 • 4 answers
Posted 18 Nov 2012 • 6 answers
Hi I have increased my dose of citalopram over the past few months (as my dr instructed) the higher?
Posted 26 Jul 2016 • 2 answers
Posted 14 Aug 2016 • 1 answer